MathSciNet Relay Station
MathSciNet bibliographic data
MR997178 58F12 (26A18 58F08)
Blokh, A. M.; Lyubich, M. Yu. The absence of wandering intervals in one-dimensional smooth dynamical systems. (Russian) Dokl. Akad. Nauk SSSR 304 (1989), no. 5, 1033--1036; translation in Soviet Math. Dokl. 39 (1989), no. 1, 169–172
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement